A+ | A- | Ø
  • Magyar
Tuesday, 26 July 2016
Math courses taught by the Bolyai Institute


Course code and titleMMN015E Ordered Sets
Responsible DepartmentDepartment of Algebra and Number Theory 
Responsible instructorDr. Zádori László 
Contact lecture hours
Type of examexam 


Soros-párhuzamos rendezett halmazok. Dilworth láncokra bontási tétele. Rendezett halmazok dimenziója. Véges disztributív hálók és rendezett halmazok kapcsolata. Sperner típusú tételek. Lebontható rendezett halmazok és a fixponttulajdonság. Rendezett halmazok aritmetikája. Irreducibilis rendezett halmazok. Rendezett halmazok varietásai.

Suggested literature

  1. K. Bogart, R. Freese, J. Kung (szerk.): The Dilworth's theorems, Birkhauser, 1990.
  2. D. Duffus, I. Rival: A structure theory for ordered sets, Discrete Math. 35(1981), 53-118.
  3. P. Grillet: Maximal clone chains and antichains, Fund. Math. 65(1969), 157-167.
  4. W.T. Trotter: Combinatorics and Partially Ordered Sets: Dimension Theory, Johns Hopkins University Press, 1992.
  5. J. Valdes, R.E. Terjan, E.L. Lawler: The recognition of series parallel digraphs, SIAM J. Comp. 11(1982), 298-313.